# SDR CA991004058

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 7314 · Engine Fuel Pump
- Part: O-Ring
- Part number: 2300314
- Condition: Worn
- Location: Fuel Pump
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FUEL PUMP NOISY ON SPOOL-UP AND SHUT DOWN.
